# SDR IPXA2024031420377

- Difficulty date: February 17, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U53609
- Condition: Corroded
- Location: Bs 400 Lbl80-112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CORROSION - CABIN FLOOR BEAM UPPER CHORD, STA 480 LBL 80 TO LBL 112. (REPAIR) I.A.W AMM 25-57-04-404-022 AND AMM 25-58-02-404-126 REV.109 INSTALL MAIN DECK CARGO HANDLING AND JOB COMPLETED. REPAIR DAMAGE AREA I.A.W EO-89671-REQ1 REV.1(T3F18E0043BRK AND EI F2024A53M-470 REV.2). JOB COMPLETED. MAJOR REPAIR
